2011, 1(2): 317-331. doi: 10.3934/naco.2011.1.317

Stability analysis of parametric variational systems

1. 

College of Mathematics and Statistics, Chongqing University, Chongqing, 401331, China, China

Received  October 2010 Revised  May 2011 Published  June 2011

In this paper, Robinson's metric regularity of a positive order around/at some point of parametric variational systems is discussed. Under some suitable conditions, the relationships among H$\ddot{o}$lder-likeness, H$\ddot{o}$lder calmness, metric regularity of a positive order and Robinson's metric regularity of a positive order are discussed for the parametric variational systems. Then, some applications to the stabilities of the optimal value map and the solution map are studied for a parametric vector optimization problem, respectively.
Citation: Shengji Li, Chunmei Liao, Minghua Li. Stability analysis of parametric variational systems. Numerical Algebra, Control and Optimization, 2011, 1 (2) : 317-331. doi: 10.3934/naco.2011.1.317
References:
[1]

F. J. Aragón Artacho and B. S. Mordukhovich, Metric regularity and Lipschitzian stability of parametric variational systems, Nonlinear Analysis, 72 (2010), 1149-1170. doi: doi:10.1016/j.na.2009.07.051.

[2]

F. J. Aragón Artacho and B. S. Mordukhovich, Enhanced metric regularity and Lipschitzian properties of variational systems, Journal of Global Optimization, 50 (2011), 145-167. doi: doi:10.1007/s10898-011-9698-x.

[3]

J. P. Aubin and I. Ekeland, "Applied Nonlinear Analysis," John Wiley and Sons, New York, 1984.

[4]

E. Bednarczuk, Upper Hölder continuity of minimal points, Journal on Convex Analysis, 9 (2002), 327-338.

[5]

E. Bednarczuk, Weak sharp efficiency and growth condition for vector-valued functions with applications, Optimization, 53 (2004), 455-474. doi: doi:10.1080/02331930412331330478.

[6]

J. M. Borwein, Stability and regular points of inequality systems, Journal of Optimization Theory and Applications, 48 (1986), 9-52.

[7]

J. M. Borwein and Q. J. Zhu, "Techniques of Variational Analysis," Springer, New York, 2005.

[8]

N. H. Chieu, J. C. Yao and N. D. Yen, Relationships between Robinson metric regularity and Lipschitz-like behavior of implicit multifunctions, Nonlinear Analysis, 72 (2010), 3594-3601. doi: doi:10.1016/j.na.2009.12.039.

[9]

P. H. Dien and N. D. Yen, On implicit function theorems for set-valued maps and their application to mathematical programming under inclusion constraints, Applied Mathematics and Optimization, 24 (1991), 35-54. doi: doi:10.1007/BF01447734.

[10]

A. L. Dontchev, M. Quincampoix and N. Zlateva, Aubin criterion for metric regularity, Journal of Convex Analysis, 13 (2006), 281-297.

[11]

I. Ekeland, On the variational principle, Journal of Mathematical Analysis and Applications, 47 (1974), 324-353. doi: doi:10.1016/0022-247X(74)90025-0.

[12]

N. Q. Huy and J. C. Yao, Stability of implicit multifunctions in Asplund spaces, Taiwanese Journal of Mathematics, 13 (2009), 47-65.

[13]

V. Jeyakumar and N. D. Yen, Solution stability of nonsmooth continuous systems with applications to cone-constrained optimization, SIAM Journal on Optimization, 14 (2004), 1106-1127. doi: doi:10.1137/S1052623402419236.

[14]

B. T. Kien, On the lower semicontinuity of optimal solution sets, Optimization, 54 (2005), 123-130. doi: doi:10.1080/02331930412331330379.

[15]

Y. S. Ledyaev and Q. J. Zhu, Implicit multifunctions theorems, Set-Valued Analysis, 7 (1999), 209-238. doi: doi:10.1023/A:1008775413250.

[16]

G. M. Lee, N. N. Tam and N. D. Yen, Normal coderivative for multifunctions and implicit function theorems, Journal of Mathematical Analysis and Applications, 338 (2008), 11-22. doi: doi:10.1016/j.jmaa.2007.05.001.

[17]

M. H. Li and S. J. Li, Robinson metric regularity of parametric variational systems, Nonlinear Analysis, 74 (2011), 2262-2271. doi: doi:10.1016/j.na.2010.11.031.

[18]

B. S. Mordukhovich, "Variational Analysis and Generalized Differentiation, Vol. I: Basic Theory, Vol. II: Applications," Springer, Berlin, 2006.

[19]

H. V. Ngai and M. Théra, Error bounds and implicit multifunction theorem in smooth Banach spaces and applications to optimization, Set-Valued Analysis, 12 (2004), 195-223. doi: doi:10.1023/B:SVAN.0000023396.58424.98.

[20]

S. M. Robinson, Stability theory for systems of inequalities, I. Linear systems, SIAM Journal on Numerical Analysis, 12 (1975), 754-769. doi: doi:10.1137/0712056.

[21]

S. M. Robinson, Stability theory for systems of inequalities, II. Differentiable nonlinear systems, SIAM Journal on Numerical Analysis, 13 (1976), 497-513. doi: doi:10.1137/0713043.

[22]

S. M. Robinson, Generalized equations and their solutions, Part I, Basic theory, Mathematical Programming Study, 10 (1979), 128-141.

[23]

S. M. Robinson, Regularity and stability for convex multivalued functions, Mathematics of Operations Research, 1 (1976), 130-143. doi: doi:10.1287/moor.1.2.130.

[24]

A. Uderzo, On some regularity properties in variational analysis, Set-Valued and Variational Analysis, 17 (2009), 409-430. doi: doi:10.1007/s11228-009-0121-4.

[25]

N. D. Yen and J. C. Yao, Point-based sufficient conditions for metric regularity of implicit multifunctions, Nonlinear Analysis, 70 (2009), 2806-2815. doi: doi:10.1016/j.na.2008.04.005.

[26]

N. D. Yen, J. C. Yao and B. T. Kien, Covering properties at positive-order rates of multifunctions and some related topics, Journal of Mathematical Analysis and Applications, 338 (2008), 467-478. doi: doi:10.1016/j.jmaa.2007.05.041.

show all references

References:
[1]

F. J. Aragón Artacho and B. S. Mordukhovich, Metric regularity and Lipschitzian stability of parametric variational systems, Nonlinear Analysis, 72 (2010), 1149-1170. doi: doi:10.1016/j.na.2009.07.051.

[2]

F. J. Aragón Artacho and B. S. Mordukhovich, Enhanced metric regularity and Lipschitzian properties of variational systems, Journal of Global Optimization, 50 (2011), 145-167. doi: doi:10.1007/s10898-011-9698-x.

[3]

J. P. Aubin and I. Ekeland, "Applied Nonlinear Analysis," John Wiley and Sons, New York, 1984.

[4]

E. Bednarczuk, Upper Hölder continuity of minimal points, Journal on Convex Analysis, 9 (2002), 327-338.

[5]

E. Bednarczuk, Weak sharp efficiency and growth condition for vector-valued functions with applications, Optimization, 53 (2004), 455-474. doi: doi:10.1080/02331930412331330478.

[6]

J. M. Borwein, Stability and regular points of inequality systems, Journal of Optimization Theory and Applications, 48 (1986), 9-52.

[7]

J. M. Borwein and Q. J. Zhu, "Techniques of Variational Analysis," Springer, New York, 2005.

[8]

N. H. Chieu, J. C. Yao and N. D. Yen, Relationships between Robinson metric regularity and Lipschitz-like behavior of implicit multifunctions, Nonlinear Analysis, 72 (2010), 3594-3601. doi: doi:10.1016/j.na.2009.12.039.

[9]

P. H. Dien and N. D. Yen, On implicit function theorems for set-valued maps and their application to mathematical programming under inclusion constraints, Applied Mathematics and Optimization, 24 (1991), 35-54. doi: doi:10.1007/BF01447734.

[10]

A. L. Dontchev, M. Quincampoix and N. Zlateva, Aubin criterion for metric regularity, Journal of Convex Analysis, 13 (2006), 281-297.

[11]

I. Ekeland, On the variational principle, Journal of Mathematical Analysis and Applications, 47 (1974), 324-353. doi: doi:10.1016/0022-247X(74)90025-0.

[12]

N. Q. Huy and J. C. Yao, Stability of implicit multifunctions in Asplund spaces, Taiwanese Journal of Mathematics, 13 (2009), 47-65.

[13]

V. Jeyakumar and N. D. Yen, Solution stability of nonsmooth continuous systems with applications to cone-constrained optimization, SIAM Journal on Optimization, 14 (2004), 1106-1127. doi: doi:10.1137/S1052623402419236.

[14]

B. T. Kien, On the lower semicontinuity of optimal solution sets, Optimization, 54 (2005), 123-130. doi: doi:10.1080/02331930412331330379.

[15]

Y. S. Ledyaev and Q. J. Zhu, Implicit multifunctions theorems, Set-Valued Analysis, 7 (1999), 209-238. doi: doi:10.1023/A:1008775413250.

[16]

G. M. Lee, N. N. Tam and N. D. Yen, Normal coderivative for multifunctions and implicit function theorems, Journal of Mathematical Analysis and Applications, 338 (2008), 11-22. doi: doi:10.1016/j.jmaa.2007.05.001.

[17]

M. H. Li and S. J. Li, Robinson metric regularity of parametric variational systems, Nonlinear Analysis, 74 (2011), 2262-2271. doi: doi:10.1016/j.na.2010.11.031.

[18]

B. S. Mordukhovich, "Variational Analysis and Generalized Differentiation, Vol. I: Basic Theory, Vol. II: Applications," Springer, Berlin, 2006.

[19]

H. V. Ngai and M. Théra, Error bounds and implicit multifunction theorem in smooth Banach spaces and applications to optimization, Set-Valued Analysis, 12 (2004), 195-223. doi: doi:10.1023/B:SVAN.0000023396.58424.98.

[20]

S. M. Robinson, Stability theory for systems of inequalities, I. Linear systems, SIAM Journal on Numerical Analysis, 12 (1975), 754-769. doi: doi:10.1137/0712056.

[21]

S. M. Robinson, Stability theory for systems of inequalities, II. Differentiable nonlinear systems, SIAM Journal on Numerical Analysis, 13 (1976), 497-513. doi: doi:10.1137/0713043.

[22]

S. M. Robinson, Generalized equations and their solutions, Part I, Basic theory, Mathematical Programming Study, 10 (1979), 128-141.

[23]

S. M. Robinson, Regularity and stability for convex multivalued functions, Mathematics of Operations Research, 1 (1976), 130-143. doi: doi:10.1287/moor.1.2.130.

[24]

A. Uderzo, On some regularity properties in variational analysis, Set-Valued and Variational Analysis, 17 (2009), 409-430. doi: doi:10.1007/s11228-009-0121-4.

[25]

N. D. Yen and J. C. Yao, Point-based sufficient conditions for metric regularity of implicit multifunctions, Nonlinear Analysis, 70 (2009), 2806-2815. doi: doi:10.1016/j.na.2008.04.005.

[26]

N. D. Yen, J. C. Yao and B. T. Kien, Covering properties at positive-order rates of multifunctions and some related topics, Journal of Mathematical Analysis and Applications, 338 (2008), 467-478. doi: doi:10.1016/j.jmaa.2007.05.041.

[1]

Dong Chen. Positive metric entropy in nondegenerate nearly integrable systems. Journal of Modern Dynamics, 2017, 11: 43-56. doi: 10.3934/jmd.2017003

[2]

Rafael De La Llave, R. Obaya. Regularity of the composition operator in spaces of Hölder functions. Discrete and Continuous Dynamical Systems, 1999, 5 (1) : 157-184. doi: 10.3934/dcds.1999.5.157

[3]

Luca Lorenzi. Optimal Hölder regularity for nonautonomous Kolmogorov equations. Discrete and Continuous Dynamical Systems - S, 2011, 4 (1) : 169-191. doi: 10.3934/dcdss.2011.4.169

[4]

Susanna Terracini, Gianmaria Verzini, Alessandro Zilio. Uniform Hölder regularity with small exponent in competition-fractional diffusion systems. Discrete and Continuous Dynamical Systems, 2014, 34 (6) : 2669-2691. doi: 10.3934/dcds.2014.34.2669

[5]

Christos Gavriel, Richard Vinter. Regularity of minimizers for second order variational problems in one independent variable. Discrete and Continuous Dynamical Systems, 2011, 29 (2) : 547-557. doi: 10.3934/dcds.2011.29.547

[6]

Luciano Abadías, Carlos Lizama, Marina Murillo-Arcila. Hölder regularity for the Moore-Gibson-Thompson equation with infinite delay. Communications on Pure and Applied Analysis, 2018, 17 (1) : 243-265. doi: 10.3934/cpaa.2018015

[7]

David A. Simmons. Regularity of almost-minimizers of Hölder-coefficient surface energies. Discrete and Continuous Dynamical Systems, 2022, 42 (7) : 3233-3299. doi: 10.3934/dcds.2022015

[8]

Wei Ouyang, Li Li. Hölder strong metric subregularity and its applications to convergence analysis of inexact Newton methods. Journal of Industrial and Management Optimization, 2021, 17 (1) : 169-184. doi: 10.3934/jimo.2019105

[9]

Masataka Shibata. Multiplicity of positive solutions to semi-linear elliptic problems on metric graphs. Communications on Pure and Applied Analysis, 2021, 20 (12) : 4107-4126. doi: 10.3934/cpaa.2021147

[10]

Ran Zhuo, Yan Li. Regularity and existence of positive solutions for a fractional system. Communications on Pure and Applied Analysis, 2022, 21 (1) : 83-100. doi: 10.3934/cpaa.2021168

[11]

Rong Zhang. Nonexistence of Positive Solutions for high-order Hardy-H$ \acute{e} $non Systems on $ \mathbb{R}^{n} $. Communications on Pure and Applied Analysis, , () : -. doi: 10.3934/cpaa.2022078

[12]

Angelo Favini, Rabah Labbas, Stéphane Maingot, Hiroki Tanabe, Atsushi Yagi. Necessary and sufficient conditions for maximal regularity in the study of elliptic differential equations in Hölder spaces. Discrete and Continuous Dynamical Systems, 2008, 22 (4) : 973-987. doi: 10.3934/dcds.2008.22.973

[13]

Carlos Lizama, Luz Roncal. Hölder-Lebesgue regularity and almost periodicity for semidiscrete equations with a fractional Laplacian. Discrete and Continuous Dynamical Systems, 2018, 38 (3) : 1365-1403. doi: 10.3934/dcds.2018056

[14]

Mark Pollicott. Local Hölder regularity of densities and Livsic theorems for non-uniformly hyperbolic diffeomorphisms. Discrete and Continuous Dynamical Systems, 2005, 13 (5) : 1247-1256. doi: 10.3934/dcds.2005.13.1247

[15]

Jianhai Bao, Xing Huang, Chenggui Yuan. New regularity of kolmogorov equation and application on approximation of semi-linear spdes with Hölder continuous drifts. Communications on Pure and Applied Analysis, 2019, 18 (1) : 341-360. doi: 10.3934/cpaa.2019018

[16]

Alexandre B. Simas, Fábio J. Valentim. $W$-Sobolev spaces: Higher order and regularity. Communications on Pure and Applied Analysis, 2015, 14 (2) : 597-607. doi: 10.3934/cpaa.2015.14.597

[17]

Annamaria Canino, Elisa De Giorgio, Berardino Sciunzi. Second order regularity for degenerate nonlinear elliptic equations. Discrete and Continuous Dynamical Systems, 2018, 38 (8) : 4231-4242. doi: 10.3934/dcds.2018184

[18]

Alain Haraux, Mitsuharu Ôtani. Analyticity and regularity for a class of second order evolution equations. Evolution Equations and Control Theory, 2013, 2 (1) : 101-117. doi: 10.3934/eect.2013.2.101

[19]

Shiren Zhu, Xiaoli Chen, Jianfu Yang. Regularity, symmetry and uniqueness of positive solutions to a nonlinear elliptic system. Communications on Pure and Applied Analysis, 2013, 12 (6) : 2685-2696. doi: 10.3934/cpaa.2013.12.2685

[20]

Li Ma, Lin Zhao. Regularity for positive weak solutions to semi-linear elliptic equations. Communications on Pure and Applied Analysis, 2008, 7 (3) : 631-643. doi: 10.3934/cpaa.2008.7.631

 Impact Factor: 

Metrics

  • PDF downloads (117)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]